# SDR JR2R20200921249

- Difficulty date: September 21, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,122 hours, 8,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060287002
- Condition: Corroded
- Location: Frames 90-91
- Part time: 14,122 hours, 8,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 90-91 RBL 9 LONGITUDINAL BEAM CORRODED OUT OF LIMITS.  REPLACED IAW EMB 175 SRM 51-40-02 ON AAR W/O 1018802 2000-0059 S/N 7898249.
